Alert archive / Indiana / Heat Advisories in 2012
Heat Advisory 2, NWS Indianapolis, IN
NWS Indianapolis, IN issued this heat advisory at Jun 27, 2012, 3:26 AM EDT for 39 counties in Indiana. It took effect at Jun 28, 2012, 11:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 27, 2012, 3:26 AM EDT (07:26 UTC)
- In effect from
- Jun 28, 2012, 11:00 AM EDT
- Expired
- Jun 27, 2012, 3:01 PM EDT
- In force
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 07:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2312 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
206 WWUS73 KIND 270726 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 326 AM EDT WED JUN 27 2012 ...RECORD BREAKING HEAT EXPECTED THURSDAY... . A LARGE RIDGE OF HIGH PRESSURE WILL BRING THE HOTTEST WEATHER THAT CENTRAL INDIANA HAS EXPERIENCED IN NEARLY 25 YEARS. HIGH TEMPERATURES ON THURSDAY WILL WARM INTO THE LOWER AND MIDDLE 100S ACROSS CENTRAL INDIANA. INZ021-028>031-035>049-051>057-060>065-067>072-271530- /O.NEW.KIND.HT.Y.0002.120628T1500Z-120629T0100Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 326 AM EDT WED JUN 27 2012 ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 9 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 9 PM EDT THURSDAY. * TEMPERATURE: FORECAST HIGHS ON THURSDAY WILL RANGE FROM 102 TO 105 ACROSS CENTRAL INDIANA. LOWER RELATIVE HUMIDITY LEVELS WILL KEEP HEAT INDICES NEAR THE AIR TEMPERATURE FOR MUCH OF THE DAY...RANGING FROM 100 TO 105 DEGREES. * IMPACTS: PEOPLE SPENDING TIME OUTDOORS ON THURSDAY ARE URGED TO TAKE THE PROPER PRECAUTIONS TO AVOID HEAT RELATED ILLNESSES SUCH AS WEARING LIGHTWEIGHT...LIGHT COLORED CLOTHING AND DRINKING PLENTY OF WATER OR OTHER NON-ALCOHOL OR DECAFFEINATED FLUIDS. TAKE EXTRA CARE TO AVOID SUNBURN AND DEHYDRATION. REMEMBER NOT TO LEAVE ANY PERSON OR PET IN PARKED VEHICLES AS THE TEMPERATURES WILL RAPIDLY RISE TO UNSAFE LEVELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ RYAN
2 follow-up statements
705 WWUS73 KIND 271521 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1121 AM EDT WED JUN 27 2012 ...RECORD BREAKING HEAT EXPECTED THURSDAY... . A LARGE RIDGE OF HIGH PRESSURE WILL BRING THE HOTTEST WEATHER THAT CENTRAL INDIANA HAS EXPERIENCED IN NEARLY 25 YEARS. HIGH TEMPERATURES ON THURSDAY WILL WARM INTO THE LOWER AND MIDDLE 100S ACROSS CENTRAL INDIANA. INZ021-028>031-035>049-051>057-060>065-067>072-272330- /O.EXT.KIND.HT.Y.0002.120628T1500Z-120630T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 1121 AM EDT WED JUN 27 2012 ...HEAT ADVISORY NOW IN EFFECT FROM 11 AM THURSDAY TO 8 PM EDT FRIDAY... THE HEAT ADVISORY IS NOW IN EFFECT FROM 11 AM THURSDAY TO 8 PM EDT FRIDAY. * TEMPERATURE: FORECAST HIGHS ON THURSDAY WILL RANGE FROM 102 TO 105 ACROSS CENTRAL INDIANA. LOWER RELATIVE HUMIDITY LEVELS WILL KEEP HEAT INDICES NEAR THE AIR TEMPERATURE FOR MUCH OF THE DAY...RANGING FROM 100 TO 105 DEGREES. * IMPACTS: PEOPLE SPENDING TIME OUTDOORS ON THURSDAY ARE URGED TO TAKE THE PROPER PRECAUTIONS TO AVOID HEAT RELATED ILLNESSES SUCH AS WEARING LIGHTWEIGHT...LIGHT COLORED CLOTHING AND DRINKING PLENTY OF WATER OR OTHER NON-ALCOHOL OR DECAFFEINATED FLUIDS. TAKE EXTRA CARE TO AVOID SUNBURN AND DEHYDRATION. REMEMBER NOT TO LEAVE ANY PERSON OR PET IN PARKED VEHICLES AS THE TEMPERATURES WILL RAPIDLY RISE TO UNSAFE LEVELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
498 WWUS73 KIND 271901 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 301 PM EDT WED JUN 27 2012 ...RECORD BREAKING HEAT EXPECTED THURSDAY... .A LARGE RIDGE OF HIGH PRESSURE WILL BRING PARTS OF CENTRAL INDIANA THE HOTTEST WEATHER SINCE THE 1930S ON THURSDAY. NO MATTER WHERE YOU ARE...IT WILL AT LEAST BE THE HOTTEST SINCE 1988. HUMIDITY WILL RISE FRIDAY...SO IT WILL CONTINUE TO FEEL INCREDIBLY HOT. ACTUAL TEMPERATURES FRIDAY OUGHT TO BE A FEW DEGREES COOLER THAN TOMORROW. INZ021-028>031-035>049-051>057-060>065-067>072-280315- /O.UPG.KIND.HT.Y.0002.120628T1500Z-120630T0000Z/ /O.NEW.KIND.EH.W.0001.120628T1500Z-120630T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 301 PM EDT WED JUN 27 2012 ...EXCESSIVE HEAT WARNING IN EFFECT FROM 11 AM THURSDAY TO 8 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT FROM 11 AM THURSDAY TO 8 PM EDT FRIDAY. THE HEAT ADVISORY IS NO LONGER IN EFFECT. * THURSDAY WILL BE THE HOTTEST DAY MANY HOOSERS HAVE EVER SEEN IN THEIR LIFE. HIGHS COULD REACH 106 IN SOME PLACES...AND AT LEAST MAKE IT TO 102. * IMPACTS: WATCH OUT FOR HEAT STROKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. PETS WILL NEED PLENTY OF WATER AND SHOULD NOT BE LEFT IN CARS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this heat advisory went out at Jun 27, 12:26 AM EDT, 3 hours earlier.
Area forecast discussion, Jun 27, 12:26 AM EDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1226 AM EDT WED JUN 27 2012 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 256 PM EDT TUE JUN 26 2012 HIGH PRESSURE AT THE SURFACE AND AN UPPER RIDGE ALOFT WILL BRING HOT AND DRY CONDITIONS TO THE AREA THROUGH THURSDAY. A WEAK FRONT WILL MOVE INTO THE AREA FOR THE WEEKEND AND BRING LOW CHANCES FOR RAIN...BUT TEMPERATURES WILL REMAIN VERY WARM. && .NEAR TERM /TONIGHT/... ISSUED AT 901 PM EDT TUE JUN 26 2012 SURFACE ANALYSIS SHOWS HIGH PRESSURE OVER INDIANA...MICHIGAN AND OHIO WITH A DRY EASTERLY SURFACE FLOW IN PLACE. SKIES ACROSS THE FORECAST AREA WERE CLOUDLESS. DEW POINT TEMPS REMAINED DRY IN MIDDLE 40S. HAVE TRENDED LOW TEMPERATURES A BIT HIGHER THAN THE PREVIOUS FORECAST GIVEN WARMER AIR ALOFT EXPECTED TO ARRIVE OVERNIGHT ALONG WITH ONGOING TEMPERATURES STILL WARMER THAN PREVIOUS GUIDANCE. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... ISSUED AT 256 PM EDT TUE JUN 26 2012 ...NEAR RECORD HIGH TEMPERATURES AND HIGHER FIRE DANGER EXPECTED THURSDAY... FOCUS IS ON HEAT AND FIRE DANGER...THEN ON CHANCES FOR RAIN ON FRIDAY. GFS IS UNRELIABLE WITH ITS SURFACE TEMPERATURES AND DEWPOINTS AS THE MODEL IS HAVING SOME PROBLEMS...SO WILL NOT USE MUCH OF ITS FORECAST. EVEN THE NAM LOOKS TO BE OVERDOING DEWPOINTS LATE IN THE PERIOD. OTHERWISE WILL USE A BLEND OF ECMWF AND NAM. THERE MAY BE SOME HIGH CLOUDS ON WEDNESDAY...BUT SUNSHINE WILL STILL BE PLENTIFUL. WITH THE DRY GROUND TEMPERATURES SHOULD RESPOND WELL...ESPECIALLY WITH WARM ADVECTION BEGINNING IN THE AFTERNOON. WILL THUS GO AT OR EVEN A LITTLE ABOVE MET MOS. MOSTLY CLEAR SKIES WILL CONTINUE WEDNESDAY NIGHT. STUCK PRETTY CLOSE TO MET MOS FOR LOWS. ON THURSDAY A FRONT WILL APPROACH THE AREA FROM THE NORTH AND PERHAPS BRING A FEW MORE CLOUDS. VERY WARM TEMPERATURES ALOFT WILL MOVE INTO THE AREA. NAM INDICATES DECENT MIXING. SOURCE REGION FOR THE AIRMASS WILL BE FROM THE SOUTHWEST. THUS FEEL THAT TEMPERATURES AT OR ABOVE 100 ARE A GOOD BET MOST AREAS. AM STILL STAYING ON THE CONSERVATIVE SIDE FOR NOW AND DID NOT GO QUITE AS HIGH AS MET MOS...ESPECIALLY SOUTHWEST. WILL SEE HOW TEMPERATURES DO TO OUR WEST TOMORROW. WITH TEMPERATURES AROUND 100...GROUND CONDITIONS MORE REMINISCENT OF LATE SUMMER...MIXING PRODUCING WIND GUSTS NEAR 25 MPH...AND HUMIDITIES NEAR OR BELOW 25 PERCENT...HAVE DECIDED TO ISSUE A FIRE WEATHER WATCH FOR THURSDAY. THE FRONT MAY MOVE TO NEAR THE NORTHERN FORECAST AREA ON FRIDAY. MODELS ARE WAY OVERDOING CONVECTION SINCE THEIR DEWPOINTS ARE TOO HIGH. HOWEVER WITH A FRONT IN THE AREA CANNOT RULE OUT CONVECTION ENTIRELY. THUS KEPT LOW POPS ACROSS MUCH OF THE AREA ON FRIDAY. DEPENDING ON SKY COVER FROM ANY CONVECTION TO THE NORTH...TEMPERATURES COULD BE COOLER ON FRIDAY...BUT STILL QUITE HOT. THUS CONTINUED WITH UPPER 90S NORTH TO 100-103 SOUTH. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... ISSUED AT 256 PM EDT TUE JUN 26 2012 MODEL ENSEMBLES INDICATE SOME SUPPRESSION OF THE STRONG UPPER RIDGE TO BE FROM THE SOUTHERN PLAINS INTO THE SOUTHEAST U.S. DURING MUCH OF THE EXTENDED PERIOD. AS A RESULT IT KEEPS THE NORTHERN HALF OF THE EASTERN U.S. UNDER A WEST TO NORTHWEST FLOW ALOFT. AS A RESULT WILL MENTION LOW CHANCES OF THUNDERSTORMS FRIDAY NIGHT THROUGH MONDAY AT TIMES. HOWEVER WITH THE DRY CONDITIONS WILL NOT MENTION ANY POPS GREATER THAN 20 PERCENT. AS FAR AS TEMPERATURES ARE CONCERNED WENT WITH A BLEND OF ALL BLEND AND HPC NUMBERS. I TENDED TO GO A TAD WARMER WITH MAX TEMPERATURES AND A TAD LOWER WITH MINIMUM TEMPERATURES WHICH TENDS TO WORK OUT THAT WAY WITH DRY GROUND CONDITIONS. SOME MODELS INDICATE AN MCS COULD AFFECT OUR FAR NORTHWEST DAY 7...SO WILL MENTION 20 PERCENT POPS THERE. OTHERWISE...ALL OTHER AREAS SHOULD BE COMPLETELY DRY BY THEN. && .AVIATION /DISCUSSION FOR THE 27/06Z TAFS/... ISSUED AT 1230 AM EDT WED JUN 27 2012 VFR THROUGH THE PERIOD. LARGE DOME OF HIGH PRESSURE IN CONTROL THROUGH THE PERIOD. DAYTIME WINDS WILL BE 10-12KT...WITH LIGHT AND VARIABLE TO CALM WINDS OVERNIGHT. NOTHING MORE THAN A WISP OF PASSING CIRRUS FROM TIME TO TIME. DEWPOINTS EXTREMELY LOW...SO NO FOG THREAT. && .CLIMATE... RECORD HIGHS FOR KIND: JUNE 28 - 101 (1934) JUNE 29 - 100 (1934) JUNE 30 - 97 (1933) ALL TIME JUNE RECORD HIGH AT KIND - 102 (6/25/1988 AND 6/26/1954) && .IND WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR INZ021-028>031-035>049-051>057-060>065-067>072. && SYNOPSIS...50 NEAR TERM...PUMA SHORT TERM...50 LONG TERM....JH AVIATION...NIELD CLIMATE...RYAN
Hazardous weather outlook, Jun 26, 9:09 PM EDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 909 PM EDT TUE JUN 26 2012 INZ021-028>031-035>049-051>057-060>065-067>072-280115- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 909 PM EDT TUE JUN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED. HAZARDS: NONE. TIMING: NONE. DISCUSSION: HIGH PRESSURE WILL BRING CLEAR DRY WEATHER TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OUTLOOK: HIGH TEMPERATURES WILL NEAR OR EXCEED 100 DEGREES BOTH THURSDAY AND FRIDAY ACROSS CENTRAL INDIANA. HEAT INDICES OF 100 TO 105 DEGREES WILL BE POSSIBLE BOTH DAYS. LOW RELATIVE HUMIDITIES AND DRY VEGETATION WILL CREATE AN ENHANCED FIRE DANGER THROUGHOUT THE WEEK. THE HIGHEST FIRE DANGER WILL LIKELY OCCUR ON THURSDAY AND FRIDAY...WHEN AFTERNOON TEMPERATURES NEAR 100 DEGREES WILL BE ACCOMPANIED BY RELATIVE HUMIDITIES OF 20 TO 25% AND WEST-SOUTHWEST WINDS AT 10 TO 20 MPH. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SATURDAY NIGHT. AT THIS TIME...SEVERE STORMS ARE NOT EXPECTED. CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAINFALL ARE POSSIBLE WITH ANY STORM. DISCUSSION: HIGH PRESSURE IS EXPECTED ACROSS THE AREA THROUGH MOST OF THIS WEEK. AN EXPANDING UPPER LEVEL RIDGE WILL BRING HOT TEMPERATURES FOR THE END OF THE WEEK. A FRONTAL SYSTEM MAY APPROACH THE AREA BY FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) PUMA
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 11:17 AM EDT | Red Flag Warning | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 34 hr |
| Jun 27, 3:01 PM EDT | Excessive Heat Warning | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 4 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.